# SDR AALA20160326002

- Difficulty date: March 16, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 19,459 hours, 7,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LT HORIZONTAL STABILIZER INTERNAL RIB AT STABILIZER STATION 120.30 IS CRACKED, APPROX 29 INCHES AFT OF FRONT SPAR.  REPAIRED RIB IAW SRM 55-10-09-2R-4.
